# SDR CALA2013073100521

- Difficulty date: July 29, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N21723
- Make and model: Boeing 737724
- Aircraft serial: 28790
- Aircraft time: 48,098 hours, 16,059 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A8540U8
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR FLOOR STRUCTURE WET AREA HAS CORROSION AT SEVERAL LOCATIONS,  INSTALLED NEW R-2 CHORD IAW SRM 51-40-02.
